# SDR CA100526008

- Difficulty date: May 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S76C
- Aircraft time: 2,788 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902
- Condition: Failed
- Location: Engine Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE BEFORE TAKEOFF CHECKS PILOTS NOTICED THAT NR 2 ENGINE FIRE WARNING LIGHT CAME ON INTERMITTENTLY.  PILOTS DID NOT NOTICED ANY SECONDARY INDICATIONS FOR ENGINE FIRE.  THEY IMMEDIATELY SHUT DOWN BOTH ENGINES AND CHECKED THE ENGINES FOR SIGNS OF FIRE.  NOTHING UNUSUAL WAS FOUND.  THE HELI DECK CREW ALSO CONFIRMED NOTHING UNUSUAL.  AFTER CONSULTING THE MAINTENANCE STAFF, A/C WAS FLOWN BACK TO THE BASE EMPTY WITHOUT FURTHER INCIDENTS.
